# SDR 2006UALA00398

- Difficulty date: March 5, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 63,104 hours, 10,260 cycles
- Engine: Pwa PW4060
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: 113T22701
- Condition: Cracked
- Location: Lt Inbd Flap
- Part time: 63,104 hours, 10,260 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP-CENTER HINGE FITTING CRACKED ON INBD AND OTBD FLANGES.   THE SUBJECT HINGE FITTING WAS FOUND CRACKED ON THE INBOARD AND OUTBOARD FLANGE.  REPAIRED PER 767-300 STRUCTURAL REPAIR MANUAL 57-53-02.
